# SDR WX0A2015092872902

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- Aircraft time: 59,258 hours, 40,489 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4057800906
- Part serial: 88070443
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CAPTAINS AIRSPEED INDICATOR NEVER SHOWED ON AIRSPEED.  AT 80 KNOTS ABORTED THE TAKEOFF BECAUSE THERE WAS NO INDICATED AIRSPEED ON THE CAPTAINS AIRSPEED INDICATOR.  THE FIRST OFFICERS AIRSPEED INDICATOR WAS WORKING.  PERFORMED BITE TEST ON NR 1 & 2 CADC, NO FAULTS NOTED AT THIS TIME IAW AMM 34-60-01.  R & R CAPTAINS MACH AIRSPEED INDICATOR & PERFORMED TEST.  MACH AIRSPEED INDICATOR TESTED GOOD WITH NO OTHER DEFECTS NOTED AT TIME OF TEST IAW AMM 34-13-01.
